# SDR UPS02439580

- Difficulty date: September 7, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  RT W 22 V/C FLAP I/B ROTARY ACTUATOR MOUNTING RIB MOUNT BOLT HOLE SURFACE CORROSION REVEALED AT ALL MOUNT HOLES AND BORES. (RHW OLES 1205)     RT W 22 V/C FLAP I/B ROTARY ACTUATOR RIB REPAIRED AS PER  RS R57-41-34900 & EO B747-5740-17619-A. ROTARY ACTUATOR R + I PER MM 27-81-07 RIGGING AND OPERATION CHK C/OUT PER MM 27-81-00 EO B747-5740-17619-A ACCOMPLISHED.
